# SDR CALA2025091108792

- Difficulty date: September 7, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,197 hours, 21,416 cycles
- Engine: Rroyce RB211535*
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENG HIGH STAGE EICAS C,  THE LEFT ENGINE HPSOV IS CLOSED BECAUSE THE HIGH STAGE BLEED PRESSURETOO HIGH.  CREW ABORTED TAKEOFF AT APPROX 20KTS. REF MEL 3611P FOR HPSOV DDP ACCOMPLISHED REQUEST MEL ON #1 ENG.  MEL HAS BEEN COMPLIED WITH AND VALVE LOCKED OUT. MEL APPROVED. PLACED ON MEL. DDP ACCOMPLISHED, *DM* AMONG THE POSSIBLE CAUSES IN T/S TREE 36-10 TREE 812 IS A A REGULATOR VALVE 19-3611-9-0004 AND A PILOT VALVE 19-3611-9-0001.
